www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18902

Title: Calabi-Yau algebras and superpotentials
Authors: VAN DEN BERGH, Michel
Issue Date: 2015
Publisher: SPRINGER BASEL AG
Citation: Selecta Mathematica-New Series, 21 (2), p. 555-603
Abstract: We prove that complete -Calabi-Yau algebras in the sense of Ginzburg are derived from superpotentials.
Notes: Univ Hasselt, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/18902
DOI: 10.1007/s00029-014-0166-6
ISI #: 000353355600004
ISSN: 1022-1824
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A544.73 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.